Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31, Issue 6, Pages 345-351
http://dx.doi.org/10.1155/S0161171202011638

The generalized method of exhaustion

Naval Undersea Warfare Center Division, 1176 Howell Street, Newport 02841-1708, RI, USA

Received 22 January 2001; Revised 15 June 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anthony A. Ruffa, “The generalized method of exhaustion,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 6, pp. 345-351, 2002. https://doi.org/10.1155/S0161171202011638.